# SDR TSAA0253202

- Difficulty date: September 25, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 39735
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Te Flaps
- Part time: 41,352 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK ATTACHMENT FITTING HOLE ELONGATED.  REPAIRED AND  AIRCRAFT RETURNED TO SERVICE.
